MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; HA HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; HA HIP CEMENTLESS STEM
Catalog Number 01.18.145
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stem and head) occurred 3 years after primary cementless total hip arthroplasty.Radiographic image provided shows the presence of radiolucent lines in gruen zones 1, 2, 6 and 7 and signs of stress shielding suggesting stem mobilization.Aseptic loosening is a possible literature described adverse event after cementless hip replacement and causes are often unknown.The reason of this event cannot be determined.Batch review performed on 12 november 2018.Lot 152132: (b)(4) items manufactured and released on 20 august 2015.Expiration date: 2020-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On oct 15, 2018 we were informed that 2 years and 10 months after primary the patient came in complaining of pain.On (b)(6) 2108 the surgeon revised the hip for a stem potting (distal fixation + proximal radiolucency).Stem, head and liner swap.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 5
Common Device Name
HA HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8064115
Report Number3005180920-2018-00885
Device Sequence Number2463833
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Catalogue Number01.18.145
Device Lot Number152132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;